Tohoku Mathematical Journal

An elliptic surface covered by Mumford's fake projective plane

Masa-Nori Ishida

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 40, Number 3 (1988), 367-396.

Dates
First available: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178227980

Mathematical Reviews number (MathSciNet)
MR0957050

Zentralblatt MATH identifier
0694.14017

Digital Object Identifier
doi:10.2748/tmj/1178227980

Subjects
Primary: 14J27: Elliptic surfaces
Secondary: 14J29: Surfaces of general type

Citation

Ishida, Masa-Nori. An elliptic surface covered by Mumford's fake projective plane. Tohoku Mathematical Journal 40 (1988), no. 3, 367--396. doi:10.2748/tmj/1178227980. http://projecteuclid.org/euclid.tmj/1178227980.


Export citation

References

  • [BPV] W. BARTH, C. PETERS AND A. VAN DE VEN, Compact Complex Surfaces, Springer-Verlag, Berlin, Heidelberg, New York, 1984.
  • [Kol] K. KODAIRA, On compact complex analytic surfaces I-III, Ann. of Math. 71 (I960), 111-152; 77 (1963), 563-626; 78 (1963), 1-40.
  • [Ko2] K. KODAIRA, On the structure of compact complex analytic surfaces, I, Amer. J. Math. 86 (1964), 751-798.
  • [Ku] A. KURIHARA, Construction of p-adic unit balls and the Hirzebruch proportionality, Amer. J. Math. 102 (1980), 565-648.
  • [Mum] D. MUMFORD, An algebraic surface with K ample, (J2)=9, pg=q=0, in Contributio to Algebraic Geometry, Johns Hopkins Univ. Press, 233-244, 1979.
  • [Mus] G. A. MusTAPiN, Nonarchimedean uniformization, Math. USSR, Sbornik, 34(1978), 187-214.